MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-34
Medical Device Problem Code Material Invagination (1336)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, upon the first deployment attempt at a target implant depth of 2 millimeters (mm) on the native annulus, an infold was identified.Subsequently, the valve was recaptured, and the system was withdrawn from the patient.It was noted that \"echmo\" was provided as a treatment.Subsequently, a new valve and delivery catheter system (dcs) were opened and prepared.Following insertion into the patient, it was observed that the correct positioning of the valve could not be achieved.4 deployment attempts were made, however correct positioning was not achieved on any of the 4 attempts.Subsequently, the valve was recaptured for a final time, and the system was withdrawn from the patient.Per the physician, the patient's native bicuspid valve contributed to the infold.
 
Additional Manufacturer Narrative
Continuation of d10: product id {d-evolutfx-2329}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date {non-implantable} medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.E.Initial reporter name corrected data - inadvertently omitted from the initial medwatch 3500a: b2.Outcome attributed to adverse event d10.Concomitant device: product id: d-evolutfx-34, lot #: 0013259693 erroneously incorrect on the initial medwatch 3500a.Additional codes.Annex f code f1203 replaced f12.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, upon the first deployment attempt at a target implant depth of 2 millimeters (mm) on the native annulus, an infold was identified.Subsequently, the valve was recaptured, and the system was withdrawn from the patient.It was noted that \"echmo\" was provided as a treatment.Subsequently, a new valve and delivery catheter system (dcs) were opened and prepared.Following insertion into the patient, it was observed that the correct positioning of the valve could not be achieved.Four deployment attempts were made; however, correct positioning was not achieved on any of the 4 attempts.Subsequently, the valve was recaptured for a final time and the system was withdrawn from the patient.Per the physician, the patient's native bicuspid valve contributed to the infold.Additional information was received to report the reference to \"echmo\" treatment was a spelling error and meant to indicate extracorporeal membrane oxygenation (ecmo).

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25150937
Report Number9617601-2026-03070
Device Sequence Number10730287
Product Code NPT
UDI-Device Identifier00763000716158
UDI-Public(01)00763000716158(17)271112(20)01
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-34
Device Catalogue NumberEVFXPLUS-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/24/2026
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Life Threatening; Hospitalization; Required Intervention;
Patient Age33 YR
Patient SexMale
Patient Weight203 LB